Lobachevskii Journal of Mathematics

Publisher: Pleiades Publishing, Ltd.

ISSN PRINT: 1995-0802
ISSN ONLINE: 1818-9962

ABOUT THIS JOURNAL

Journal Metrics

Usage
  • 6242Downloads 2018
    Springer measures the usage on the SpringerLink platform according to the COUNTER (Counting Online Usage of NeTworked Electronic Resources) standards.
  • 20 Usage Factor 2017/2018
    The Springer Journal Usage Factor 2017/18 was calculated as suggested by the COUNTER Code of Practice for Usage Factors. It is the median value of the number of downloads in 2017/18 for all articles published online in that particular journal during the same time period. The Usage Factor calculation is based on COUNTER-compliant usage data on the SpringerLink platform. (Counting Online Usage of NeTworked Electronic Resources) standards.

Impact
  • 0.85Source Normalized Impact per Paper (SNIP) 2018
    Source Normalized Impact per Paper (SNIP) measures contextual citation impact by weighting citations based on the total number of citations in a subject field. The impact of a single citation is given higher value in subject areas where citations are less likely, and vice versa.
  • Q3Quartile: Mathematics (miscellaneous) 2018
    The set of journals have been ranked according to their SJR and divided into four equal groups, four quartiles. Q1 (green) comprises the quarter of the journals with the highest values, Q2 (yellow) the second highest values, Q3 (orange) the third highest values and Q4 (red) the lowest values.
  • 0.32 SCImago Journal Rank (SJR) 2018
    SCImago Journal Rank (SJR) is a measure of scientific influence of scholarly journals that accounts for both the number of citations received by a journal and the importance or prestige of the journals where such citations come from.
  • 15H-Index 2018
    A journal has an H index of h if it published h papers each of which has been cited in other journals at least h times. Calculations are based on Scopus.

SCOPE

Lobachevskii Journal of Mathematics  is an is an international peer reviewed journal published in collaboration with the Russian Academy of Sciences and Kazan Federal University. The journal covers mathematical topics associated with the name of famous Russian mathematician Nikolai Lobachevsky (Lobachevskii). The journal publishes research articles on geometry and topology, algebra, complex analysis, functional analysis, probability theory and mathematical statistics, optimal control, and theory of algorithms, as well as mechanics and applied mathematics. The journal welcomes manuscripts from all countries in the English or Russian language.

ABSTRACTING & INDEXING

EBSCO Discovery Service, Emerging Sources Citation Index, Gale, Gale Academic OneFile, Google Scholar, Institute of Scientific and Technical Information of China, Japanese Science and Technology Agency (JST), Mathematical Reviews, Naver, OCLC WorldCat Discovery Service, ProQuest Central, ProQuest Engineering, ProQuest Materials Science and Engineering Database, ProQuest SciTech Premium Collection, ProQuest Technology Collection, ProQuest-ExLibris Primo, ProQuest-ExLibris Summon, Russian Science Citation Index, SCImago, SCOPUS, zbMATH.

CONTACTS

Lobachevskii Institute of Mathematics & Mechanics, Kazan Federal University
18 Kremlevskaya st., Kazan, Tatarstan, 420008 Russia
Phone: +7 (843) 233-72-46
E-mail: ljmeditor@gmail.ru
Paper submission: http://ljm.kpfu.ru/